RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 53–69 (Mi dm1429)  

This article is cited in 2 scientific papers (total in 2 papers)

Lower bounds for lengths of single tests for Boolean circuits

K. A. Popkov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Abstract: We obtain nontrivial lower bounds for lengths of minimal single fault detection and diagnostic tests for Boolean circuits in wide classes of bases in presence of stuck-at faults at outputs of circuit gates.

Keywords: Boolean circuit, stuck-at fault, single fault detection test, single diagnostic test

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00598
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/dm1429

Full text: PDF file (464 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:1, 23–33

Bibliographic databases:

Document Type: Article
UDC: 519.718.7
Received: 16.09.2016

Citation: K. A. Popkov, “Lower bounds for lengths of single tests for Boolean circuits”, Diskr. Mat., 29:2 (2017), 53–69; Discrete Math. Appl., 29:1 (2019), 23–33

Citation in format AMSBIB
\Bibitem{Pop17}
\by K.~A.~Popkov
\paper Lower bounds for lengths of single tests for Boolean circuits
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 53--69
\mathnet{http://mi.mathnet.ru/dm1429}
\crossref{https://doi.org/10.4213/dm1429}
\elib{http://elibrary.ru/item.asp?id=29437295}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 1
\pages 23--33
\crossref{https://doi.org/10.1515/dma-2019-0004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459400000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062565550}


Linking options:
  • http://mi.mathnet.ru/eng/dm1429
  • https://doi.org/10.4213/dm1429
  • http://mi.mathnet.ru/eng/dm/v29/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Romanov, E. Yu. Romanova, “A method of synthesis of irredundant circuits admitting single fault detection tests of constant length”, Discrete Math. Appl., 29:1 (2019), 35–48  mathnet  crossref  crossref  elib
    2. K. A. Popkov, “Korotkie edinichnye testy dlya skhem pri proizvolnykh konstantnykh neispravnostyakh na vykhodakh elementov”, Diskret. matem., 30:3 (2018), 99–116  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:133
    References:18
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019